MathSciNet Relay Station
MathSciNet bibliographic data
MR871667 32F15 (32A25 35N15)
Boas, Harold P. The Szegő projection: Sobolev estimates in regular domains. Trans. Amer. Math. Soc. 300 (1987), no. 1, 109–132.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement